# SDR AALA20072442

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: FRF0327S03
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T973/13DEC - RECEIVED NOSE LANDING GEAR AIR GROUND SWITCH DISAGREE MESSAGE.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION.  REPLACING SENSOR.
